| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 25-28


S.C. Arora, J. Bhola
      Weyl's theorem for a class of operators
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1213-1220.

M. Meflah
      A nonlinear elasticity problem by elliptic regularization technics
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1221-1229.

Feixiang Chen
      Polynomial convergence of predictor-corrector algorithms for SDP based on the KSH family of directions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1231-1236.

A. Prasad, V. K. Singh
      On pseudo-differential operator associated with Bessel operator
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1237-1243.

S. Munyira, J. P. Mazorodze, G. Nhawu
      Characterization of best approximants from the space of continuous real-valued functions on a compact Hausdorff space T
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1245-1252.

T. Dinesh, T. V. Ramakrishnan
      Labellings of graphs and incidence algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1253-1259.

Z. Ulukok, R. Turkmen
      Trace inequalities for operations of matrix powers by aid of block matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1261-1270.

A. Bhattacharyya, B. Das
      Contact CR-submanifolds of an indefinite trans-Sasakian manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1271-1282.

M. Darus, R. W. Ibrahim
      Coefficient estimates for concave partial sums of univalent functions
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1283-1292.

L. Guerrini
      Global asymptotic stability of an economic growth model: an alternative proof
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1293-1296.

D.V.S. Kushwah, V. S. Dhakad, V. Kushwah
      An analytical model for atmospheric distribution and transport of pollutants from area source
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1297-1302.

A. Nagoor Gani, P. Vijayalakshmi
      Insensitive arc in domination of fuzzy graph
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1303-1309.

M. J. Ataei, G. Mirzakarimi Esfahani, M. Mirzaei
      An extensive attitude towards the axiomatic set theory
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1311-1317.

H. G. Nagaraja, G. Somashekhara
      On pseudo projective curvature tensor in Sasakian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1319-1328.

D. Venu Gopala Rao
      A study of the series solutions of three species of Lotka Volterra food web model using Adomian decomposition and homotopy perturbation methods
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1329-1339.

Kalthom Mahmood Alaswad, Abd Ghafur Bin Ahmad
      Covering space for diagram group from semigroup presentation S=(a,b,c:a=b,b=c,c=a)
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1341-1349.

A. Chandoul
      On continued fractions over the field of formal power series
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1351-1356.

R. Ghorbel, M. Hbaib, S. Zouari
      Purely periodic \beta-expansions in the quadratic base over the field of formal series
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1357-1365.

K. Venkateswarlu, B. V. N. Murthy
      Primary ideals in Boolean like semi rings
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1367-1377.

A. Bhattacharyya, B. Pal
      Well-centeredness of pentahedron and pyramidisation of simple 3D shapes with P-well-centered pentahedra
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 25-28, 1379-1396.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |